# SDR ASAA2020012753967

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,051 hours, 7,696 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON CLIMB OUT. RAN QRH PROCEDURES, LIGHT EXTINGUISHED. GROUNDED - YES. VERIFIED LEFT SIDE WINDOW HEAT WORKING NORMAL. PERFORMED WHCU BITE REF B737-900 FIM 30-41 TASK 801, NO CURRENT FAULTS LOGGED BUT NOTED WINDOW SENSOR FAULT ON HISTORY FAULT.
